# SDR DALA2016100407051

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FORWARD WET AREA , INTERCOSTAL CRACKED BS 344 TO 360 BL 0.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL  IAW SRM 51-40-02 & DWG 141A5410 REV B AND SRM 53-10-51 REPAIR 10.
